Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Supplements and Low Carb Products > Vitamins and Supplements
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 03-22-2013, 11:15 PM   #1
Junior LCF Member
 
Join Date: Mar 2013
Location: Anderson Island WA
Posts: 3
Gallery: skinnydavid7
Stats: start 225/160/155
WOE: HCG modified for diabetic per Dr
Start Date: August 2012
Nose bleeds

Recently started experiencing numerous short nose bleeds. Along with swelling in cornea after cataract removal and replacements. Sight was awesome forst 30 dasys. Then some pain back of eye then sight worse, and nose bleeds. Anyone has experience with any of this speak to me please. Don't want to go blind and concerned with all the bleeding.

Thanks!
skinnydavid7 is offline   Reply With Quote

Sponsored Links
Old 03-23-2013, 06:32 AM   #2
.
 
ravenrose's Avatar
 
Join Date: Dec 2009
Location: California
Posts: 9,618
Gallery: ravenrose
Stats: lost 130 lb so far, and miles to go before I sleep
WOE: low carb controlled calorie
Start Date: June, 2009
please contact your doctor! one or two people's experience with something that may or may not be the same sort of thing at all shouldn't give you peace of mind! good luck *hug*
ravenrose is offline   Reply With Quote
Old 03-26-2013, 05:23 AM   #3
Major LCF Poster!
 
Yellobrix's Avatar
 
Join Date: Feb 2006
Location: Kentucky
Posts: 1,495
Gallery: Yellobrix
Stats: 199/175/150
WOE: Tweaking & Discovering
Start Date: Over & Over... 'Til I Get It Right!
You should definitely talk with your doctor!

Also - a quick look at your other medical issues might be in order. Do you take an anti-coagulant drug such as coumadin/warfarin? Take vitamin E or aspirin? Are you on a cholesterol-reducing statin? All of these can give you a much higher risk of bleeding.

Vitamin K is vital for proper clotting. Dark leafy greens contain it, and your body's friendly bacteria manufacture it for you. If you've been on antibiotics, you can have a drop in vitamin K due to the antibiotic killing off the good germs. If this is the case, a multi-strain probiotic (not just acidolphilus alone) may be a good choice for you. You can also take vitamin K as a supplement, and it's recommended by many practitioners that you add K if you take vitamin D regularly.

Hope that helps!
Yellobrix is offline   Reply With Quote
Old 03-26-2013, 05:30 AM   #4
Very Gabby LCF Member!!!
 
shirlc's Avatar
 
Join Date: Feb 2006
Posts: 3,944
Gallery: shirlc
Stats: 144/127.5/130-5'5"
WOE: Low/Mod Carb, JUDDD (JUDDD, 10/25/11 at 141.5)
Start Date: March, 2006
I come from a family of nose bleeders! My sister said she had been advised to take Vitamin C. I've done this for years and when I heard her say that, I realized I hardly have them anymore. Just for the record, I googled this and found there is quite a bit about it (benefits of Vitamin C, including nose bleeds) on the internet.

I agree with others...you need to talk to your doctor!

Last edited by shirlc; 03-26-2013 at 05:35 AM..
shirlc is online now   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 09:14 PM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.